Volume 5, Issue 1 And 2 (November 2006)                   JIRSS 2006, 5(1 And 2): 25-37 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Abbasnejad M, Arghami N R. Relations between Renyi Distance and Fisher Information. JIRSS. 2006; 5 (1 and 2) :25-37
URL: http://jirss.irstat.ir/article-1-134-en.html
Abstract:   (7767 Views)
In this paper, we first show that Renyi distance between any member of a parametric family and its perturbations, is proportional to its Fisher information. We, then, prove some relations between the Renyi distance of two distributions and the Fisher information of their exponentially twisted family of densities. Finally, we show that the partial ordering of families induced by Renyi distance is the same as that induced by Fisher information.
Full-Text [PDF 167 kb]   (3064 Downloads)    

Received: 2011/11/4 | Accepted: 2015/09/12 | Published: 2006/11/15

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society